PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2007 | 5 | 4 | 570-575
Article title

Dirac and Yang monopoles revisited

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The Dirac monopoles in 3-space and their generalization by C.N. Yang to 5-space are observed to be just the Levi-Civita spin connections of the cylindrical Riemannian metric on the 3-and 5-dimensional punctured spaces respectively. Their straightforward generalization to higher dimensions is also investigated.
Keywords
Publisher

Journal
Year
Volume
5
Issue
4
Pages
570-575
Physical description
Dates
published
1 - 12 - 2007
online
1 - 12 - 2007
Contributors
author
  • Department of Mathematics, Hong Kong Univ. of Sci. and Tech. Clear Water Bay, Kowloon, Hong Kong, mameng@ust.hk
References
  • [1] G.W. Meng: “MICZ-Kepler problems in all dimensions”, J. Math. Phys., Vol. 48, (2007), art. 032105.
  • [2] C.N. Yang: “Generalization of Dirac’s monopole to SU 2 gauge fields”, J. Math. Phys., Vol. 19, (1978), pp. 320–328. http://dx.doi.org/10.1063/1.523506[Crossref]
  • [3] I.I. Cotaescu: “Generalized Dirac monopoles in non-Abelian Kaluza-Klein theories”, Nucl. Phys. B, Vol. 719, (2005), pp. 140–164. http://dx.doi.org/10.1016/j.nuclphysb.2005.04.033[Crossref]
  • [4] H.B. Lawson and M.L. Michelsohn: Spin geometry, Princeton Mathematical Series, Vol. 38, Princeton University Press, Princeton, NJ, 1989.
  • [5] M. Spivak: A comprehensive introduction to differential geometry, Vol. II, Second edition, Publish or Perish, Inc., Berkeley, 1979.
  • [6] G.W. Meng: “Geometric construction of the Quantum Hall Effect in all even dimensions”, J. Phys. A-Math. Gen., Vol. 36, (2003), pp. 9415–9423. http://dx.doi.org/10.1088/0305-4470/36/36/301[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-007-0038-1
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.